Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

174 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Why do I have nausea since I started taking cerelle instead of seasonique ?

Hi, I just started taking cerelle after being on seasonique for four years, I have started my period again after having it last week and have been feeling nauseous. How long will this last? Are there any other options in the UK for pills similar to Seasonique?
Tue, 5 Mar 2019
Report Abuse
General & Family Physician 's  Response
Hi,

Nausea is a common side effect of Cerelle which is a progesteron only pill and irregular bleeding is another side effect of progesterons.

To help with these side effects it is recommended to have combined oral contraception which contains progesteron and estrogens as it happens with Seasonique.

Microgynon, Yasmin, Diane are examples of combined oral contraception pills.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Antoneta Zotaj,
General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My 17 year old daughter starting taking Seasonique 6 1/2 weeks ago because she was having very bad pain due to ovarian cysts. Three and a half weeks into taking the pills she started her period and it has been going for 15 days. She does not have the pain she was having but is concerned why she would be having a period now when she should not be for 3 months. Is this common?

doctor1 MD

I have been taking Seasonique birth control for a couple years and as of last year I was instructed by my doctor to take it continuously with no breaks because my cramps were still very painful. I ve only had breakthrough bleeding a few times however now I just started a new pack last Saturday and I started bleeding on Friday and it is very heavy and I am having cramps too. Should I stop taking the pills or keep taking them? Also, should I try a different birth control? Is this happening because I don t allow my body to have a period?

doctor1 MD

I am 27 years old and have had severe female problems. I have been taking seasonique for 2 weeks and started my period 4 days ago. I am having naussa, vomiting, fatigue, headaches, bleeding more than usual and passing larger blood clots than usual, and very bad cramping. I have been in bed for 2 days with the heating pad, taking vicadin and a muscle relaxer. Is this the normal side effects and is there any thing else I can do to get rid of the pain? I have to go to work tomorrow and do not know if I will make it.